# SDR ABXA9700701

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326229
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION FOUND THE LEFT ENGINE PYLON TO FUSELAGE ATTACH ANGLE CRACKED IN TWO PLACES.  REPAIRED LEFT PYLON ATTACH ANGLE IAW ABX REA D954-16868-MR.
